# SDR DL73S031099

- Difficulty date: December 16, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N326DL
- Make and model: Boeing 737232
- Aircraft serial: 23098
- Aircraft time: 49,842 hours, 38,015 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577646
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND CORRODED AT THE FWD INBD CORNER OF THE AFT LAV SERVICE DOOR CUTOUT NEAR FS 987 AND STRINGER 27R.  THE DAMAGE WAS REMOVED WITH A 4 X 4 INCH CUTOUT AND REPAIRED WITH TWO EXTERNAL ALUMINUM REPAIR DOUBLERS.  THE REPAIR WAS ACCOMPLISHED PER ER/A 087716-14, REV A.
